e-Phamacy Latest Promotion
Ask a FREE question
Ask Doctor
Our panel of doctors at DoctorOnCall


Dr Sashini Seeni

General Health

Dr M Ramzdhan

General Health

Dr Nathaniel Ho

General Health

Dr Rashid Khan

General Health

Dr Nurhayati

General Health

Dr Sri Viknarajan

General Health

Dr Fatahiyah

General Health

Dr Nur Syuhada

General Health

Dr Lee Chin Meng

General Health

Dr Mohamad Kashfi

General Health

English and Malay
Our doctors can help you in both languages
Accredited Doctors
All doctors at DoctorOnCall are registered with Health Ministry of Malaysia
Privacy Guaranteed
Your data is safe and will not be revealed to any parties
Quick and Efficient
All queries will be answered by doctors in a quick and efficient manner
*This is a public forum. Please do not put any personal information such as phone numbers, emails as it will be publicly visible
Submit Anonymously

Give a title to your health problem
*Title must be more than 20 characters
Explain in detail what health problem you're having
*Explanation must be more than 20 characters
Please enter your email address so we can send you answer to your question

Malaysia's #1
Health Forum

Quantity of period is little after taking the birth control pill (yasmin)

Answered by: Dr Nur Syuhada binti Zulkifli

Last Updated: October 28, 2020 6:21 AM
Anonymous 38 days

My quantity of period is little after taking the birth control pill (yasmin 21pill for 1 month),it as normal when last month but this month my period is just a little bit although it is the second day of my period. Is it normal bcs of taking the pill?

Dr Nur Syuhada binti Zulkifli 38 days
General Practitioner

Hi, thank you for question.

From you question above, i understand that you are having light bleeding after taking the oral contraceptive pills. Some oral contraceptive pill causes regular bleeding on every fourth week, whereas some does not bleed by taking only 21 pills.

It is common to have irregular bleeding if you using oral contraceptive pills continuously. However, do not stop taking your oral contraceptive pills.

There are few causes of spotting such as missing or skipping the oral contraceptive pills, vomiting, diarrhoea or interaction with other medications. Vomiting, diarrhoea and some medications can cause poor absorption of the oral contraceptive pills into the bloodstream. This can cause the hormonal level in the body to fluctuate and causing shedding of uterus lining, leading to light bleeding.

It is also important to have protected sex if you missed any oral contraceptive pills. Pregnancy may cause irregular bleeding and stomach cramps. In order for us to provide you with an accurate choice of treatment and management, we need additional details to explore further into your current complaints. Therefore, we greatly suggest that you refer this to your nearest medical doctor. You may also click on this link (DoctorOnCall) to speak with our doctors online. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you AdobeStock_127296206

Last Updated: Wed Oct 28 2020 06:21:04 GMT+0000 (Coordinated Universal Time)
4.89
Online Consultation
Talk to a doctor or Obstetrician & Gynaecologist Specialist online about irregular periods from anywhere you are without having to queue anymore
Doctor Consult RM19.99 Specialist Consult From RM80
FREE Detailed Health Assessment
Prevention is better than cure. Is My Body Ready to Fight Infection? Find Out in only 5 short minutes!
Start FREE Health Assessment